Alert archive / Louisiana / Areal Flood Warnings in 2011
Areal Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at Mar 9, 2011, 4:28 AM CST for Catahoula Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 4:28 AM CST (10:28 UTC)
- Expired
- Mar 9, 2011, 10:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Catahoula Parish, LA
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 542 m²/s²
- 0-3 km storm-relative helicity
- 664 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Mar 8, 8:25 PM CST, 8 hours 3 minutes earlier.
Area forecast discussion, Mar 8, 8:25 PM CST, 8 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST TUE MAR 8 2011
.UPDATE...TORNADO WATCH NUMBER 44 RECENTLY ISSUED TO REPLACE
EXPIRING WATCH NUMBER 42...LASTING THROUGH 3 AM. IN ADDITION TO
REPLACING COUNTIES IN PREVIOUS WATCH AROUND A TIER OF COUNTIES AND
PARISHES WERE ADDED ON THE NORTH SIDE OF THE PREVIOUS NORTHERN WATCH
FRINGE. PRODUCTS UPDATED AND RESENT TO REFLECT THE WATCH.
CURRENTLY WATCHING WARM FRONT EXTENDING FROM NORTHWEST TO SOUTHEAST
(FROM FAR SOUTHEAST MS TO NORTH CENTRAL LA). THIS BOUNDARY HAS
PREVIOUSLY BEEN ANCHORED PRETTY SOLIDLY BY HEAVY RAIN CONVECTIVE
CLUSTER OVER SE LA AND SE MS. HOWEVER...THIS CLUSTER HAS RECENTLY
BROKEN UP AND IS ALLOWING WARM FRONT TO PROGRESS NORTH MORE RAPIDLY.
AMPLE LOW LEVEL MOISTURE (MID TO UPPER 60S DEWPOINTS) EXISTS SOUTH
OF THE WARM FRONT...AND THIS IS EXPECTED TO SPILL NORTH TOWARDS
HEART OF THE REGION OVERNIGHT...INCREASING SEVERE RISK. THIS EVENING
THE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL PRIMARILY BE
TRIGGERED ISENTROPICALLY ATOP THIS WARM FRONT...BUT ANTICIPATE A
LARGE AXIS OF HEAVY RAIN AND STORMS EXTENDING SOUTH OF THE WARM
FRONT TO EVOLVE AND TRANSLATE EAST ACROSS THE ARKLAMISS OVERNIGHT
AND INTO EARLY WEDNESDAY MORNING.
PREVIOUS FORECAST MORE OR LESS ON TRACK AS MUCH OF THE REGION/S WX
IN THE EXTREME SHORT TERM IS BEING CONTROLLED BY COMPLICATED
MESOSCALE FACTORS. /BB/
&&
.AVIATION...FLIGHT CATS WILL BE PRIMARILY MVFR (TO LOCALLY IFR)
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING AS A COLD FRONT COMES
INTO THE REGION AND PRODUCES LOW CLOUDS...AS WELL AS SHOWERS AND
THUNDERSTORMS. SOME OF THE THUNDERSTORMS THROUGH MIDDAY TOMORROW
COULD BE STRONG TO SEVERE AND THUS CAPABLE OF PRODUCING MAJOR
TURBULENCE. SOUTHEAST TO SOUTH WINDS TONIGHT WILL GUST UP TO 20 MPH
AT TIMES...WITH WINDS SHIFTING TO THE WEST AND NORTHWEST IN THE
MORNING THROUGH MIDDAY HOURS TOMORROW. EXPECT SKIES TO MAINLY
IMPROVE TO VFR AFTER FROPA...ALTHOUGH CLOUDS WILL STILL ABOUT AND
SOME CEILINGS (PARTICULARLY NORTH OF I-20) MAY SNEAK BELOW 3 KFT AT
TIMES. /BB/
&&
.PREV DISCUSSION... /ISSUED 441 PM CST TUE MAR 8 2011/
DISCUSSION...HIGH-END SEVERE WEATHER AND FLASH FLOODING IS STILL
ANTICIPATED THROUGH TONIGHT AND INTO TOMORROW MORNING. FORECAST
THINKING IS STILL ABOUT THE SAME...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND WEST OF THE MS RIVER EXTENDING SOUTHEAST ACROSS
SOUTH CENTRAL MS...AND THE GREATEST RISK FOR FLASH FLOODING ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY.
A WARM FRONT REMAINS DRAPED ACROSS THE ARKLAMISS THIS AFTN WITH SFC
DEWPOINTS STILL IN THE LOWER 50S ALONG THE HWY 82 CORRIDOR FROM GWO
TO GTR...WHILE UPPER 60S DEWPOINTS WERE SURGING INLAND AND
APPROACHING THE NATCHEZ AREA PRIOR TO SUNSET. SCATTERED MOSTLY
ELEVATED STORMS HAVE CONTINUED FOR MUCH OF THE DAY...BUT
SURFACE-BASED STORMS HAVE BEEN MOVING INTO THE HIGHWAY 84 CORRIDOR
WITH THE MOST INTENSE STORMS NOW APPROACHING THE COLUMBIA TO
HATTIESBURG AREA.
THE LATEST GUIDANCE INDICATES THE WARM SECTOR WILL CONTINUE TO SURGE
INLAND AND EXPECT MID 60S SFC DEWPOINTS WILL APPROACH THE I-20
CORRIDOR DURING THE NIGHT WITH MIXED LAYER CAPE EXCEEDING 700 J/KG...
GIVEN THE VERY STRONG SHEAR EXPECTED (0-1KM 35-40KTS, 0-6KM >50KTS)
AND HIGH VORTICITY GENERATION POTENTIAL OVER NE LA INTO SRN MS...WE
ARE STILL VERY CONCERNED WITH THE RISK FOR STRONG TORNADOES OVER SRN
AND WRN PORTIONS OF THE FORECAST AREA...WITH THE RISK DECREASING
SHARPLY OVER NC/NE PORTIONS OF MS ALONG THE HWY 82 CORRIDOR WHERE
INSTABILITY SHOULD REMAIN ELEVATED FOR THE MOST PART.
THE RISK FOR SEVERE WEATHER AND FLOODING WILL BECOME MOSTLY CONFINED
TO SOUTHEAST PORTIONS OF THE ARKLAMISS WEDNESDAY MORNING...WITH
DRIER CONDITIONS MOVING INTO THE ENTIRE AREA FOR THE AFTN. /EC/
HYDROLOGY...VERY STRONG MOISTURE TRANSPORT WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.5 INCHES...A VERY RICH BOUNDARY LAYER...AND
INCREASINGLY DEEP MOISTURE PROFILES WILL SUPPORT INTENSE RAINFALL
RATES IN TSTM ACTIVITY...AS HAS ALREADY BEEN THE CASE OVER SC/SE MS.
DEEP LAYER WIND FIELDS BECOME MORE UNIDIRECTIONAL THROUGH THE NIGHT
AND WILL SUPPORT AN INCREASED POTENTIAL FOR TRAINING STORMS. HIGH
RES WRF OUTPUT INDICATES THE POTENTIAL FOR > 5 TO 7 INCHES OF
RAINFALL SOUTH OF I-20 OVER SC/SE MS TONIGHT INTO WED MORNING. THERE
ARE SOME INDICATIONS OF BI-MODAL QPF MAXES AS PRIMARY TROUGH AXIS
APPROACHES AND INCITES TSTM COMPLEX OVER WRN PORTIONS OF THE AREA
LATER THIS EVNG...WHILE THE COMPLEX OVER SC/SE MS REMAINS ANCHORED
THERE. THE OVERALL MODEL CONSENSUS SHOWS THAT THE CURRENT FLASH
FLOOD WATCH NEEDS TO BE EXPANDED A LITTLE FARTHER NW INTO NC MS AND
AMOUNTS HAVE BEEN BEEFED UP A BIT AS WELL. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 62 73 39 61 / 100 52 3 0
MERIDIAN 61 78 38 64 / 100 91 5 0
VICKSBURG 62 71 39 60 / 100 39 3 0
HATTIESBURG 63 81 42 65 / 100 96 2 0
NATCHEZ 60 69 40 60 / 100 46 2 0
GREENVILLE 57 64 38 58 / 100 20 4 0
GREENWOOD 55 68 37 57 / 100 32 6 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ026>033-
036>039-042>066-072>074.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR LAZ016-023>026.
AR...NONE.
&&
50Hazardous weather outlook, Mar 8, 3:59 PM CST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST TUE MAR 8 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047>049-053>056- 059>066-072>074-092200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY HIGH END SEVERE WEATHER...INCLUDING THE POSSIBILITY OF STRONG TORNADOES...AND FLASH FLOODING...WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS GREATER THAN 75 MPH...AND HAIL TO THE SIZE OF GOLF BALLS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ018-019-025-027-034>037-041>045-050>052-057-058-092200- BOLIVAR-SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-SCOTT-NEWTON- LAUDERDALE-JASPER-CLARKE- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY SEVERE WEATHER AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS UP TO 60 MPH...AND HAIL TO THE SIZE OF QUARTERS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ026-028>033-038-039-046-092200- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-KEMPER- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Local storm report, Mar 9, 3:20 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLASH FLOOD 2 E SAVOY 32.27N 88.74W
03/09/2011 LAUDERDALE MS BROADCAST MEDIA
WATER WAS REPORTED OVER THE ROAD AT TM JONES RD AND
VALLEY RD SOUTH OF MERIDIAN.
&&
DLLocal storm report, Mar 9, 3:44 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
03/08/2011 LINCOLN MS EMERGENCY MNGR
NUMEROUS RDS ACROSS THE COUNTY HAVE BEEN FLOODED WITH
SEVERAL WASHED OUT.
&&Local storm report, Mar 9, 3:45 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
345 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD KINGSTON 31.41N 91.28W
03/09/2011 ADAMS MS EMERGENCY MNGR
DEPUTY REPORTS THAT KINGSTON ROAD IS LIKE A RIVER
&&Local storm report, Mar 9, 4:03 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD 4 NNE NATCHEZ 31.60N 91.37W
03/09/2011 ADAMS MS EMERGENCY MNGR
HEAVY RAINS CAUSED A MUDSLIDE...WHICH IS PARTIALLY
BLOCKING MARTIN LUTHER KING JR RD NEAR STEAM PLANT RD.
&&
DLLocal storm report, Mar 9, 4:13 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM FLASH FLOOD MERIDIAN 32.38N 88.71W
03/09/2011 LAUDERDALE MS BROADCAST MEDIA
BRONSON ROAD AND NORTH HILL STREET UNDER WATER
&&Local storm report, Mar 9, 4:24 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD STARKVILLE 33.46N 88.82W
03/09/2011 OKTIBBEHA MS LAW ENFORCEMENT
WATER WAS COVERING A PORTION OF HWY 182 BETWEEN JACKSON
AND MONTGOMERY ROADS
&&
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:02 PM CST | Flash Flood Warning | JAN | Lincoln | 118 min |
| Mar 8, 6:41 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 49 min |
| Mar 8, 6:42 PM CST | Flash Flood Warning | JAN | Forrest | 102 min |
| Mar 8, 7:01 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 20 min |
| Mar 8, 7:11 PM CST | Flash Flood Warning | JAN | Lamar, Marion | 84 min |
| Mar 8, 7:13 PM CST | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Mar 8, 7:41 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 8 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 9 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Attala | 37 hr |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Copiah, Simpson | 6 days |
| Mar 8, 8:29 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Mar 8, 8:30 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 2 hr |
| Mar 8, 8:34 PM CST | River Flood Warning | JAN | Noxubee | 6 days |
| Mar 8, 9:00 PM CST | Flash Flood Warning | JAN | Smith | 2 hr |
| Mar 8, 9:18 PM CST | River Flood Warning | JAN | Covington, Jones | 48 hr |
| Mar 8, 9:23 PM CST | River Flood Warning | JAN | Forrest | 48 hr |
| Mar 8, 9:45 PM CST | Flash Flood Warning | JAN | Rankin, Simpson | 2 hr |
| Mar 8, 9:57 PM CST | Flash Flood Warning | JAN | Jasper, Jones | 10 hr |
| Mar 8, 10:31 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 19 min |
| Mar 8, 10:32 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 118 min |
| Mar 8, 10:45 PM CST | Areal Flood Warning | JAN | Franklin, Lawrence, Lincoln | 4 hr |
| Mar 8, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 35 min |
| Mar 8, 11:00 PM CST | Flash Flood Warning | JAN | Smith | 2 hr |
| Mar 8, 11:32 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 73 min |
| Mar 8, 11:38 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 52 min |
| Mar 9, 12:02 AM CST | Flash Flood Warning | JAN | Clarke, Lauderdale | 7 hr |
| Mar 9, 12:07 AM CST | Severe Thunderstorm Warning | JAN | Adams | 23 min |
| Mar 9, 12:18 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Mar 9, 12:28 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Mar 9, 12:40 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 65 min |
| Mar 9, 12:41 AM CST | Areal Flood Warning | JAN | Covington | 3 hr |
| Mar 9, 12:58 AM CST | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Mar 9, 1:04 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Mar 9, 1:32 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Madison, Rankin, Simpson, Smith | 43 min |
| Mar 9, 1:46 AM CST | Tornado Warning | JAN | Rankin | 31 min |
| Mar 9, 2:02 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 3 hr |
| Mar 9, 2:28 AM CST | Flash Flood Warning | JAN | Attala, Choctaw, Lowndes, Noxubee, Oktibbeha, Winston | 3 hr |
| Mar 9, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 39 min |
| Mar 9, 2:43 AM CST | Flash Flood Warning | JAN | Newton, Scott, Smith | 3 hr |
| Mar 9, 3:03 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 3 hr |
| Mar 9, 3:09 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 2 hr |
| Mar 9, 3:19 AM CST | Flash Flood Warning | JAN | Kemper | 3 hr |
| Mar 9, 3:24 AM CST | Flash Flood Warning | JAN | Adams | 2 hr |
| Mar 9, 3:59 AM CST | Areal Flood Warning | JAN | Holmes, Yazoo | 4 hr |
| Mar 9, 4:07 AM CST | Flash Flood Warning | JAN | Lamar, Marion | 4 hr |
| Mar 9, 4:31 AM CST | River Flood Warning | JAN | Forrest | 62 hr |
| Mar 9, 4:31 AM CST | River Flood Warning | JAN | Covington, Forrest | 52 hr |
| Mar 9, 4:35 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 25 min |
| Mar 9, 4:59 AM CST | Tornado Warning | JAN | Jones | 16 min |
| Mar 9, 5:03 AM CST | Flash Flood Warning | JAN | Franklin, Lawrence, Lincoln | 117 min |
| Mar 9, 5:17 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Mar 9, 5:47 AM CST | Areal Flood Warning | JAN | Newton, Scott, Simpson, Smith | 3 hr |
| Mar 9, 6:23 AM CST | River Flood Warning | JAN | Lowndes | 3 days |
| Mar 9, 6:44 AM CST | River Flood Warning | JAN | Madison, Yazoo | 10 days |
| Mar 9, 6:44 AM CST | River Flood Warning | JAN | Hinds, Warren | 9 days |
| Mar 9, 7:01 AM CST | Areal Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Mar 9, 7:58 AM CST | Areal Flood Warning | JAN | Covington, Jasper, Jones | 3 hr |
| Mar 9, 9:56 AM CST | Areal Flood Warning | JAN | Lowndes | 12 hr |
| Mar 9, 10:20 AM CST | River Flood Warning | JAN | Franklin | 10 hr |
| Mar 9, 11:18 AM CST | River Flood Warning | JAN | Lawrence | 6 days |
| Mar 9, 11:21 AM CST | River Flood Warning | JAN | Simpson | 69 hr |
| Mar 9, 11:40 AM CST | River Flood Warning | JAN | Marion | 9 hr |
| Mar 9, 11:48 AM CST | River Flood Warning | JAN | Clarke | 70 hr |
| Mar 8, 7:43 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 77 min |
| Mar 8, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Catahoula | 62 min |
| Mar 8, 10:47 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 43 min |
| Mar 8, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Concordia, Franklin, Tensas | 44 min |
| Mar 8, 11:30 PM CST | Flash Flood Warning | JAN | Catahoula | 3 hr |
| Mar 8, 11:48 PM CST | Flash Flood Warning | JAN | Franklin, Madison, Tensas | 3 hr |
| Mar 9, 2:34 AM CST | Flash Flood Warning | JAN | Catahoula | 116 min |
| Mar 9, 2:47 AM CST | Flash Flood Warning | JAN | Tensas | 118 min |
Nearby
Areal Flood Warnings in Louisiana, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.